# SDR UPS09554713

- Difficulty date: January 3, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102888
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED BS 1380 STR 25L.  TRIMMED DAMAGE AREA, MEASURES L=.900" W=1.05" IAW SRM 53-00-07-2R5 STEP 1.  HFEC INSP TRIMMED AREA PER NTM 51-00-19 PT6, NO CRACK INDICATION NOTED.  PERFORMED INS CUT BY 0.04" NEW DIMENSION L=.940" W=1.09".  FAB FRAME REPAIR ANGLE ON MAE TRAV T9/776079 LOCATE, DRILL TREAT & PRIMED.  PERFORMED WORK PER SRM STEP 8, 53-00-07-2R5 EO INCORPORATED B757-5310-32290-A.
